# SDR DXTA2010041904069

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 3,024 hours, 1,986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, LANDING GEAR WOULD NOT RETRACT. SHORTLY AFTER, HAD A WOW MISCOMPARE AMBER CAS.  GEAR HANDLE WOULD NOT RAISE.  JACKED ACFT AND FOUND NOSE GEAR NOT FULLY EXTENDING TO MAKE NOSE GEAR SQUAT SWITCH. CONTACTED MX, REQUESTED TO REPACT AND SERVICE NOSE STRUT. BROKE DOWN NOSE STRUT ASSY AND REPACKED WITH OPD680-52-3 KIT. REASSEMBLED AND SERVICED AS REQUIRED. ALL LEAK CHECKS GOOD. C/W LANDING GEAR FUNCTIONAL CHECK. ALL CHECKS GOOD. NO WOW MISCOMPARE NOTED. ALL WORK IAW CMM 32-20-01 AND MM 32-00-00 FOR FUNCTIONAL CHECKS.
